# SDR 2008UALA0027

- Difficulty date: January 1, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 46,076 hours, 8,647 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "FLIGHT CONTROLS" EICAS APPEARED AFTER ENGINE START.
